# SDR HEEA979041

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY BAD. PERFORMED PRELIMINARY INSPECTION AND FOUND BLEEDOVER IN DISPLAY ON "X" AND ON #7.  REPLACED DISPLAY DS101.  NO HELP.  SWAPPED INTEGRATED CIRCUITS I201,I202,I203 AND I204.  NO HELP.  REPLACED INTEGRATED CIRCUIT I205.  REPAIRED.  REPLACEDBROKEN RESISTOR NETWORK U202.  REPLACED PHOTOCELL V301 DUE TO WEAK DISPLAY.  REPAIRED.  FOUND SWITCH S305 TO BE INTERMITTENT.  REPLACED SWITCH AND REPAIRED.  BENCH CHECK GOOD.
